Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximation results in Hilbert cube manifolds


Author: T. A. Chapman
Journal: Trans. Amer. Math. Soc. 262 (1980), 303-334
MSC: Primary 57N20; Secondary 55R05
DOI: https://doi.org/10.1090/S0002-9947-1980-0586720-9
MathSciNet review: 586720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to answer questions of the following type for maps $ f:\,M \to \,N$ between Q-manifolds: When is f close to an approximate fibration? When is f close to a fiber bundle map? When is f close to a block bundle map? For the second and third questions a series of obstructions are encountered in the lower algebraic K-theoretic functors $ {K_{ - \,i}}$ of Bass.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N20, 55R05

Retrieve articles in all journals with MSC: 57N20, 55R05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0586720-9
Keywords: Hilbert cube manifolds, engulfing, block bundles, aproximate fibration, Whitehead torsion
Article copyright: © Copyright 1980 American Mathematical Society